# SDR SWIA2021030256487

- Difficulty date: January 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stinger
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR26R IS CORRODED FROM FS985.00 TO FS1051.00   (C-CHECK) RO 2/28/2021   REPLACED STRINGER 26R BETWEEN FS977 AND FS1098 REF DWG #SH670-37060 REV E, CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND C/W SKYWEST TASK CARD NO. 51-900-1002-SKY.
